BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item:

Title: Series in Mittag-Leffler Functions: Inequalities and Convergent Theorems
Authors: Paneva-Konovska, Jordanka
Keywords: Mittag-Leffler Functions
Asymptotic Formula
Summation of Divergent Series
Abel, Tauber and Littlewood Type Theorems
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 4, (2010), 403p-414p
Abstract: In studying the behaviour of series, defined by means of the Mittag-Leffler functions, on the boundary of its domain of convergence in the complex plane, we prove Cauchy-Hadamard, Abel, Tauber and Littlewood type theorems. Asymptotic formulae are also provided for the Mittag-Leffler functions in the case of \large" values of indices that are used in the proofs of the convergence theorems for the considered series.
Description: MSC 2010: 30A10, 30B10, 30B30, 30B50, 30D15, 33E12
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num4-2010-403p-414p.pdf173.34 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License